On asymptotic solutions of analytic equations

Volume 82 / 2003

Jacek Stasica Annales Polonici Mathematici 82 (2003), 71-76 MSC: 32A10, 32A60. DOI: 10.4064/ap82-1-8

Abstract

Sufficient conditions for the existence of an analytic solution of analytic equations in the complex and real cases are given.

Authors

  • Jacek StasicaInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image